# SDR SIMA200209420

- Difficulty date: March 27, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: S52176205202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP2 INSPECTION, FOUND FRAME ON PAX DOOR ABOVE VENT DOOR CORRODED.  REPLACED FRAME ON PASSENGER DOOR IAW SRM 51-25-02 AND 51-25-03.  (M)
